Journal of Nonlinear Mathematical Physics

Volume 7, Issue 3, August 2000, Pages 284 - 302

Asymptotic Solitons of the Johnson Equation

Authors
Igor ANDERS, Anne BOUTET de MONVEL
Corresponding Author
Igor ANDERS
Available Online 13 December 2006.
DOI
https://doi.org/10.2991/jnmp.2000.7.3.4How to use a DOI?
Abstract
We prove the existence of non-decaying real solutions of the Johnson equation, vaishing as x +. We obtain asymptotic formulas as t for the solutions in the form of an infinite series of asymptotic solitons with curved lines of constant phase and varying amplitude and width.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 3
Pages
284 - 302
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.3.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Igor ANDERS
AU  - Anne BOUTET de MONVEL
PY  - 2006
DA  - 2006/12
TI  - Asymptotic Solitons of the Johnson Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 284
EP  - 302
VL  - 7
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.3.4
DO  - https://doi.org/10.2991/jnmp.2000.7.3.4
ID  - ANDERS2006
ER  -